# SDR UIEA2015121500729

- Difficulty date: December 15, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 86,755 hours, 1,642,530 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT WING ANTI-ICE EICAS MSG AT 4000, WITH SWITCH OFF ON ARRIVAL.  OPERATIONS CHECKED SYS IAW AMM 30-41-00, NO DEFECT NOTED AT THIS TIME.
